# SDR ASAA2012090492826

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 13,683 hours, 4,150 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 1251
- Condition: Inoperative
- Location: Nr1 Refuel Panel
- Part time: 42,041 hours, 18,466 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL GAUGE IN REFUELING PANEL ON WING INOPERATIVE.  VERIFIED DISCREPANCY NR 1 REFUEL QTY INDICATOR INOPERATIVE.  REMOVED & INSTALLED NR 1 TANK REFUEL IND REF MM 28-41-61-00-801 AND 28-41-61-400-801.  PERFORMED OPS CHECKED IAW MM 28-41-61-00-801 AND 28-41-61-400-801.  INDICATION CHECKED NORMAL.
